# SDR 06FDEA1297

- Difficulty date: April 3, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 48,400 hours, 11,734 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FIRE ALARM - BELL AND LIGHT IN FUEL LEVER.  PULLED THROTTLE TO IDLE INDICATIONS WENT AWAY.  SHUT ENGINE DOWN AND FIRED ONE FIRE BOTTLE, IN ACCORDANCE WITH QRH.  DIVERTED TO SEA.  REMOVED AND REPLACED NR 1 ENG NR 2 FIRE BOTTLE & UPPER RIGHT LOOP RAIL.  DURING FOIL WRAP CHECK FOUND UPPER LEFT BLEED DUCT FOIL BLOWN.  RETORQUED AND REFOILED JOINT.  PERFORMED POWER ASSURANCE CHECK PER JRH.  ALL PARAMETERS WITHIN LIMITS AND FIRE WARNING SYSTEM GOOD.  OPENED NR 1 ENGINE AFTER RETURN TO BLOCKS AND VERIFIED FOIL INTACT ON ABOVE JOINT.
